# SDR HEEA967660

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043054
- Condition: Tear
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED BOTTOM SIDE ON M/R BLUE BLADE TIP CAP AND FOUND TEAR ON TIP CAP.  SUSPECT AIR BUBBLE IN PAINT MATERIAL CAUSING TEAR.  AIR BUBBLE IS NOTABLE.
